| Model Number |
35167 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
01/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 09 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that "while attempting to pass a bronchoscopy to look for obstructions due to the decline in the patient's o2 (oxygen) levels, the ett [endotracheal tube] was noted to be kinked." it was noted that the patient's o2 level was 97% upon admission to the hospital, but then dropped to the low 90s.The ett was replaced and the patient's o2 level increased to the high 90s.The patient was discharged from the icu in stable condition.No further complications.